# SDR R61A2020120700843

- Difficulty date: November 19, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 26,445 hours, 18,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII FLOOR STRUCTURE, CORROSION FOUND ON GUSSET PLATE AT FR 90 RT OUTBOARD.  REPLACED IAW SRM 51-41-02.
